# SDR SWI2024F00882

- Difficulty date: August 23, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD CABIN FLOOR. TRACK RIGHT FOUND CORROSION MULTIPLES SPOTS.     (C-CHECK RO 9/26/2024)    PERFORMED DOUBLER AND FILLER REPAIR ON RH FWD CABIN FLOOR TRACK BY FR 13-14 REF EMB SRM 53-10-10/ REPAIR 01P. DOUBLER AND FILLER WEIGHT 111G. NO ADVERSE CHANGE IN WEIGHT AND BALANCE.
